# SDR R61A201801260211

- Difficulty date: January 26, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17086181003
- Condition: Corroded
- Location: Frame 89
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE AFT CABIN FLOOR SHEAR PANEL,  FRAMES 89, RBL 38.  REPAIRED THE SHEAR PANEL IAW ETD2018-170-012137.
